IJPAM: Volume 108, No. 3 (2016)
DETERMINATION OF SOME GENERALIZED
SEQUENCE OF NUMBERS
Department of Mathematics
University of Jijel
BP 98 Ouled Aissa, Jijel 18000, ALGERIA
Abstract. In this paper we show how the action of the symmetrizing endomorphism operator to the series allows us to obtain an alternative approach for the determination of some generalized sequence of numbers.
Received: February 27, 2016
AMS Subject Classification: 05E05, 11B39
Key Words and Phrases: Lucas numbers, sequence of numbres, symmetrizing endomorphism
Download paper from here.
DOI: 10.12732/ijpam.v108i3.3 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Pages: 503 - 511